# SDR IPXA2676296

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410242
- Part serial: 000651
- Condition: Damaged
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 11 SLAT DAMAGED.  REPAIRED IAW EO B757-5750-48966-A.
